A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”
Applications of Mathematics, Tome 62 (2017) no. 2, pp. 209-211
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The authors provide a correction to ``Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables''.
The authors provide a correction to ``Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables''.
DOI :
10.21136/AM.2017.0121-16
Classification :
60F15, 60F25
Keywords: $m$-linearly negative quadrant dependence; mean convergence; complete convergence
Keywords: $m$-linearly negative quadrant dependence; mean convergence; complete convergence
@article{10_21136_AM_2017_0121_16,
author = {Wu, Yongfeng and Rosalsky, Andrew and Volodin, Andrei},
title = {A correction to {{\textquotedblleft}Some} mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables{\textquotedblright}},
journal = {Applications of Mathematics},
pages = {209--211},
year = {2017},
volume = {62},
number = {2},
doi = {10.21136/AM.2017.0121-16},
mrnumber = {3647041},
zbl = {06738489},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0121-16/}
}
TY - JOUR AU - Wu, Yongfeng AU - Rosalsky, Andrew AU - Volodin, Andrei TI - A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables” JO - Applications of Mathematics PY - 2017 SP - 209 EP - 211 VL - 62 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0121-16/ DO - 10.21136/AM.2017.0121-16 LA - en ID - 10_21136_AM_2017_0121_16 ER -
%0 Journal Article %A Wu, Yongfeng %A Rosalsky, Andrew %A Volodin, Andrei %T A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables” %J Applications of Mathematics %D 2017 %P 209-211 %V 62 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/AM.2017.0121-16/ %R 10.21136/AM.2017.0121-16 %G en %F 10_21136_AM_2017_0121_16
Wu, Yongfeng; Rosalsky, Andrew; Volodin, Andrei. A correction to “Some mean convergence and complete convergence theorems for sequences of $m$-linearly negative quadrant dependent random variables”. Applications of Mathematics, Tome 62 (2017) no. 2, pp. 209-211. doi: 10.21136/AM.2017.0121-16
Cité par Sources :